ITEM METADATA RECORD
Title: Macdonald integrals and monodromy
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 2001
Publisher: World scientific publ co pte ltd
Series Title: International journal of mathematics vol:12 issue:9 pages:987-1004
Abstract: We prove several results on monodromies associated to Macdonald integrals, that were used in our previous work on the finite field analogue of a conjecture of Macdonald. We also give a new proof of our formula expressing recursively the zeta function of the local monodromy at the origin of the discriminant of a finite Coxeter group in terms of the degrees of the group.
URI: 
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science